Citation

BibTex format

@article{Liebeck:2004:10.1016/S0021-8693(03)00515-5,
author = {Liebeck, MW and Shalev, A},
doi = {10.1016/S0021-8693(03)00515-5},
journal = {JOURNAL OF ALGEBRA},
pages = {552--601},
title = {Fuchsian groups, coverings of Riemann surfaces, subgroup growth, random quotients and random walks},
url = {http://dx.doi.org/10.1016/S0021-8693(03)00515-5},
volume = {276},
year = {2004}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Liebeck,MW
AU - Shalev,A
DO - 10.1016/S0021-8693(03)00515-5
EP - 601
PY - 2004///
SN - 0021-8693
SP - 552
TI - Fuchsian groups, coverings of Riemann surfaces, subgroup growth, random quotients and random walks
T2 - JOURNAL OF ALGEBRA
UR - http://dx.doi.org/10.1016/S0021-8693(03)00515-5
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000221620900007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
UR - http://hdl.handle.net/10044/1/82
VL - 276
ER -